Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Coughing up, urinating blood. Low apetite. On medication for slip disc. Treatment?

Hi, more about a friend. She has been coughing up blood these past few days, and yesterday morning (though she won t tell me if she has since) she was urinating blood too. She also hasn t been able to keep down food, and has had a very small appetite . She has been taking a lot of medication recently as in December she slipped a disk in her back, but has not let it fully recover since, as she often moves about. She sounds very weak when I have talked to her. I ve told her to go the doctors/hospital but she refuses. What is the best course of action, and what could it potentially be?
Asked On : Fri, 22 Feb 2013
Answers:  1 Views:  22
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Neurologist 's  Response
Nov 2013

Thank you for posting your query.

Coughing up blood (hemoptysis) and urinating blood (hematuria) could be due to several causes. The major ones could be drug-related (such as aspirin and other blood thinners) and bleeding disorders.

This requires immediate medical attention, as the repeated blood loss may lead to anemia, and also, the underlying cause needs to be identified and treated.

Please take her to a doctor for evaluation.

Best wishes,
Dr Sudhir Kumar MD DM
Answered: Sun, 24 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor